Advertisement

Can I experience unusual bleeding or bruising with imipenem and cilastatin?

Unusual bleeding or bruising can be a side effect of the antibiotic imipenem and cilastatin (Primaxin). If this happens to you, contact your doctor right away. If you experience any other unusual symptoms after receiving a treatment of imipenem/cilastatin, tell your doctor.

Continue Learning about Antibiotic

FDA Issues Stronger Warning for Common Antibiotics
FDA Issues Stronger Warning for Common Antibiotics
The U.S. Food and Drug Administration (FDA) is now requiring stronger warnings on the labels and medication guides for a class of commonly prescribed ...
Read More
6 Ailments That Call for an Antibiotic
6 Ailments That Call for an Antibiotic
When it comes to a lingering case of the sniffles, your first instinct may still be to run to the family doctor for an antibiotic to knock them out. ...
Read More
When should I take antibiotics?
Univ. of Nev. School of Medicine, Family MedicineUniv. of Nev. School of Medicine, Family Medicine
You should take antibiotics to treat bacterial infections if your doctor prescribes them. It is very...
More Answers
Should I let my doctor know I am using antibiotic ointment?
Univ. of Nev. School of Medicine, Family MedicineUniv. of Nev. School of Medicine, Family Medicine
It is always important to let your doctor know what medications you are on. Some ointments can c...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.